Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON THE CAUCHY FUNCTION POSITIVITY FOR A SINGULAR FUNCTIONAL-DIFFERENTIAL EQUATION

Annotation

The article discusses first order functional-differential equations with independent variable singularity. Vallee-Poussin-like theorem, the Cauchy function positivity conditions are obtained.

Keywords

functional-differential equations; singular equations; Cauchy problem; Cauchy function; differential inequalities

Full-text in one file

Download

UDC

517.929

Pages

1361-1364

References

1. Azbelev N.V., Maksimov V.P., Rahmatullina L.F. Jelementy sovremennoj teorii funkcional'no-differencial'nyh uravnenij. Metody i prilozhenija. M.: In-t komp'juternyh issledovanij, 2002. 2. Azbelev N.V., Domoshnickij A.I. K voprosu o linejnyh differencial'nyh neravenstvah, I // Differencial'nye uravnenija. Moskva, 1991. T. 27. № 3. S. 376–384. 2. Azbelev N.V., Domoshnickij A.I. K voprosu o linejnyh differencial'nyh neravenstvah, II // Differencial'nye uravnenija. Moskva, 1991. T. 27. № 6. S. 923–931. 3. Islamov G.G. O nekotoryh prilozhenijah teorii abstraktnogo funkcional'no-differencial'nogo uravnenija, I // Differencial'nye uravnenija. Moskva, 1989. T. 25. № 11. S. 1872–1881. 4. Islamov G.G. O nekotoryh prilozhenijah teorii abstraktnogo funkcional'no-differencial'nogo uravnenija, II // Differencial'nye uravnenija. Moskva, 1990. T. 26. № 2. S. 224–232. 5. Labovskij S.M. O polozhitel'nyh reshenijah dvuhtochechnoj kraevoj zadachi dlja linejnogo singuljarnogo funkcional'no-differencial'nogo uravnenija // Differencial'nye uravnenija. Moskva, 1988. T. 24. № 10. S. 1695–1704. 6. Chichkin E.S. Teorema o differencial'nom neravenstve dlja mnogotochechnyh kraevyh zadach // Izvestija vuzov. Serija: Matematika. Kazan', 1962. № 2. S. 170–179. 7. Azbelev N.V., Alvesh M.Zh., Bravyj E.I. O singuljarnoj kraevoj zadache dlja linejnogo differencial'nogo uravnenija vtorogo porjadka // Izvestija vuzov. Serija: Matematika. Kazan', 1999. № 2. S. 3–11. 8. Plaksina I.M. O polozhitel'nosti funkcii Koshi singuljarnogo linejnogo funkcional'no-differencial'nogo uravnenija // Izvestija vuzov. Serija: Matematika. Kazan', 2013. № 10. S. 16-23. 9. Domoshnitsky A. Maximum principles and non-oscillation intervals for first order Volterra functional-differential equations // Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis. Waterloo (Ontario, Canada), 2008. V. 15. Issue 6. P. 769-814. 10. Azbelev N.V., Simonov P.M. Ustojchivost' reshenij uravnenij s obyknovennymi proizvodnymi. Perm': Izd-vo Perm. un-ta, 2001.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.